346) A 54 year old woman presents to your office with progressively increasing swelling of her bilateral lower extremities and abdominal distension. She denies any fever, cough or shortness of breath. Her medical history is significant for hypertension and osteoarthritis. She takes Enalapril and Hydroclorthiazide for her hypertension and Ibuprofen for osteoarthritis on a daily basis . She denies any rash. On examination, she is afebrile, Blood pressure 130/80 mm Hg and respiratory rate is 18/min . Auscultation reveals reduced breath sounds on both sides. Abdominal exam is remarkable for shifting dullness consistent with ascites. Lower extremities reveal gross edema up until the level of knees. Urinalysis shows no eosinophils or redcells or casts, 3+ proteinuria, no nitrite or leukoesterase. Urine total protein is 6.0 gm/24 hours. Serum total protein 4.0gm% , albumin 2.0gm%. SGOT, SGPT and Alkaline phosphatase are within normal limits. Serum creatinine is o.8mg%. Skin examination si normal with out any rash. Which of the following management options is most appropriate next step for this patient?
A) Discontinue Enalapril
B) Renal Biopsy
C) Discontinue Ibuprofen
E) Obtain Anti-Nuclear Antibodies
F) Trial of Corticosteroids